MathSciNet Relay Station
MathSciNet bibliographic data
MR336112 35P10
Babenko, K. I. The summability and convergence of the eigenfunction expansions of a differential operator. (Russian) Mat. Sb. (N.S.) 91(133) (1973), 147–201, 287.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Thu, 17 Aug 2017 23:18:08 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=43f1d6fb0349bf0160b378aadf8ca870; path=/; expires=Thu, 05-Jun-2031 23:18:08 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=98 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 580 Wn7=ŔaǶ&M|VWA펴L@RRԢ@ߡo'p%5>.θMl2Kpz< \806eֿ=~@Hw w i5ګgu rN('Ŝ}^W8JOE{fվ<;{Տ4'Ty2 ovoP c'H wBo6}@ BI՘r T>whc:FZjVp̕A+ #Y vYݬwe3e3BCehrN%%4PPۀ% t0/` D)Z)@3j|(@V_Y(Uq3FJ߆yfpD'CJS#s0L60R}^DqjGwb;!'h_Ȭi=B&˸v/N#.niezꀃGZ2֟WWք* VW(W(oe$eQm_Vs <]FFTf@MwJ(Њ>"xkH/JAI#wSPI8 (iH)A IOW)hHTCQ! (fX' ϸ'h*%lcp&pnG"7Y0ϹW[ѫ|97ts l}PcY4^fU_|rlRT'Ov3 x*w2g[zKʜ;xsn5g2f<ŝA`meoOE]hM|BmU [J1{”8"HzbaU12V<'$'%t_n͝N=`6_voYFl6xY{9T}(/11_W,FYF uH]}1z&RT aԪ7ZIeUxMvnGm ӓ'~DO_zcSyPGو>I薞dO7KƜ ֖P|SB6= a 1>c 0